# SDR R61A201505130306

- Difficulty date: May 13, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 27,830 hours, 20,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT CROSSBEAM JUST IN FRONT OF FRAME 86 IS CORRODED.  MAINTENANCE  R & R THE CROSSBEAM IAW SRM 51-40-02, 51-41-01, 51-43-01. .
